# SDR HALA2011112900597

- Difficulty date: November 29, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,546 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 537213
- Part serial: ASNB
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD DOOR OPERATING MECHANISM FOUND CORRODED BS 180.5.  REPLACED NLG FWD DOOR OPERATING MECHANISM ON LT SIDE IAW AMM 32-22-04, REV 77.
